The universal covers of certain semibiplanes

B. Baumeister, D. Pasechnik

Research output: Contribution to journalArticleAcademicpeer-review

5 Citations (Scopus)

Abstract

The universal covers ofc.c*-geometries constructed from the length two orbits of certain involutory automorphism ofPG(2, q)are determined. It particular, we answer a question from [5].
Original languageEnglish
Pages (from-to)491-496
Number of pages6
JournalEuropean Journal of Combinatorics
Volume18
Issue number5
DOIs
Publication statusPublished - 1997

Fingerprint Dive into the research topics of 'The universal covers of certain semibiplanes'. Together they form a unique fingerprint.

  • Cite this